# SDR SIMA200418604

- Difficulty date: July 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SDF - FLT 4087 - DURING PREFLIGHT CREW NOTED EMERGENCY LIGHTS WILL NOT TURN ON AND ILLUMINATE.  AIRCRAFT WAS INSPECTED AND FERRIED TO ORD FOR REPAIR.  MAINTENANCE PERFORMED OPS CHECK OF EMERGENCY LIGHTS.  ALL WERE OPERATING EXCEPT FOR THE THIRD FLOOR LIGHT STRP.  THE LIGHT WAS DEFERRED AND AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
